# SDR 07FDEA02766

- Difficulty date: August 4, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 49,393 hours, 11,312 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74022
- Condition: Cracked
- Location: Ws 683-713
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS REVEALED IN 09 EA FASTENER HOLES TOWARDS EDGE OF ACCESS.  C/OUT IN RT WING LWR SKIN ACCESS DOOR C/OUT (BETWEEN STA XORS= 683.400 TO XORS= 713.600).  [08-17-07]   REPAIRED AS PER FEDEX EA 1-5710-112376,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
